# SDR SWAA2022072524689

- Difficulty date: July 1, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 27,233 hours, 12,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO DOOR CUT-OUT FWD SHIELD AT STA 420+16; RBL 24.5; WL 156.5 / [01] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[02] VERIFIED CORRECTIVE ACTION #1 VERIFIED MEASUREMENT TABLE;[03] REMOVED DAMAGED FWD SHIELD; LOCATED AND DRILLED NEW SHIELD AT BS 420-440 RBL24 WL 156 IAW SRM 51-40-02-0G-0;51-40-05-0G-0 AND DWG 143A0080.;[04] VERIFIED CORRECTIVE ACTION 3 OK TO INSTALL;[05] OK TO INSTALL NEW SHIELD;[06] INSTALLED NEW SHIELD AT BS 420-440 RBL24 WL 156 IAW SRM 51-40-02-0G-0; AND DWG 143A0080.;[07] VERIFIED CORRECTIVE ACTION 6;[08] VERIFIED CORRECTIVE ACTION 6
